# SDR SWIA200819786

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 16,336 hours, 14,108 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0908
- Condition: Faulty
- Location: Mlg
- Part time: 16,299 hours, 14,080 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR WOULD NOT EXTEND ON APPROACH.   MANUALLY EXTENDED GEAR TO GET THREE GREEN INDICATIONS.  (FLT 5985) REPLACED MAIN LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10. OPS CHECK GOOD.
